# SDR AALA202204206573

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 61,549 hours, 28,218 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R990
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 59,014 hours, 27,597 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER #1 ENGINE START, STRONG SMELL OF DIRTY SOCKS THROUGHOUT FLIGHT DECK AND CABIN. DIDN'T DISSIPATE UNTIL THROUGH 10,000 FEET, RETURNED ON LANDING. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU DURING INITIAL TROUBLESHOOTING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED. (OPEN)
